# SDR DXTA2009070103711

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 6,096 hours, 4,841 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: AL1245T1112B
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM CABIN LIGHTS IN BETWEEN SEATS 4 AND 6 AFTER ABOUT 40 MINUTES OF USE.  SMOKE AND ELECTRICAL ODOR DISSIPATED WHEN CABIN LIGHT SWITCH TURNED OFF.  R & R BURNED BULB & BULB CLIP WITH NEW BULB & CLIP.  LIGHT OPERATES NORMAL AT THIS TIME IAW MM 33-20-01.
